Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Power series expansions of Riemann’s $\xi$ function
HTML articles powered by AMS MathViewer

by J. B. Keiper PDF
Math. Comp. 58 (1992), 765-773 Request permission


We show how high-precision values of the coefficients of power series expansions of functions related to Riemann’s $\xi$, function may be calculated. We also show how the Stieltjes constants can be evaluated using this scheme and how the Riemann hypothesis can be expressed in terms of the behavior of two of the sequences of coefficients. High-precision values for the coefficients of these power series are found using Mathematica extsctm.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11M06
  • Retrieve articles in all journals with MSC: 11M06
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 58 (1992), 765-773
  • MSC: Primary 11M06
  • DOI:
  • MathSciNet review: 1122072